Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On principal lines and principal points


Author: Shu-Chu Fong
Journal: Bull. Amer. Math. Soc. 53 (1947), 408-416
DOI: https://doi.org/10.1090/S0002-9904-1947-08816-9
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 415--419
MathSciNet review: 0020319
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08816-9